3 doctors weighed in:

Since taking lexapro, (escitalopram) get a weird sensation when yawning...What is this ?

3 doctors weighed in
Dr. David Fink
Family Medicine
2 doctors agree

In brief: Unusual reaction

Many people report unusual or strange side effects from the Lexapro (escitalopram) class of medications (called ssri's).
Many of these reactions subside over time, but, depending on how long you've been on this, if your weird sensation you are experiencing is not getting better with time, maybe a similar medication will work for you without the side effect. Sometimes you have to try different ones to see.

In brief: Unusual reaction

Many people report unusual or strange side effects from the Lexapro (escitalopram) class of medications (called ssri's).
Many of these reactions subside over time, but, depending on how long you've been on this, if your weird sensation you are experiencing is not getting better with time, maybe a similar medication will work for you without the side effect. Sometimes you have to try different ones to see.
Dr. David Fink
Dr. David Fink
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
49 years in practice
55M people helped
Continue
108,000 doctors available
Read more answers from doctors